# SDR SWAA2020011440449

- Difficulty date: January 6, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 241YF HAD DELAMINATION BETWEEN BS 887 TO BS 1016.  REPAIRED FLOOR PANEL 241YF IAW SRM.
